MAUDE Adverse Event Report: SORIN GROUP ITALIA SRL CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, AORTIC; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA SRL CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, AORTIC; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown disposition.
 
Event or Problem Description
The manufacturer was notified that on (b)(6) 2020, a carbomedics standard aortic valve a5-025 was implanted and explanted on the same day.A similar valve but different size a5-023 was finally implanted.No further information was received.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer made several attempts to follow-up for further information related to the specific event details and no further information was received.At this time since the device is not available and no further event information is available no further investigations can be performed.However, should additional information be provided, the manufacturer will re-assess the event and take further investigative action as applicable.It is possible that a mis-sizing occurred as the initial report indicated that the a5-025 was replaced with a a5-023, however, as no further information is available this cannot be confirmed.The root cause is thus deemed to be cause not established.Fields changed: b4, g4, g7, h2, h6.

Brand Name
CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, AORTIC
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA SRL
strada crescentino snc
saluggia, vercelli
MDR Report Key10435038
Report Number3005687633-2020-00132
Device Sequence Number14160188
Product Code LWQ
UDI-Device Identifier08022057012630
UDI-Public(01)08022057012630(240)A5-025(17)241026
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2024
Device Model NumberCPHV
Device Catalogue NumberA5-025
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;